# SDR SWAA990880

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LOWER KEEL BEAM CRACKED AT BS 706.  REPAIRED KEEL BEAM PER SRM.
